# SDR SB05077

- Difficulty date: June 30, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- Engine: Cfmint CFM563B2
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT SIGN BETWEEN THE AFT LAVATORIES, OVER THE R2 DOOR AND OUTSIDE OF THE L2 DOOR INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY ALONG WITH THE BATTERY PACK. OPERATIONAL CHECK GOOD.
